# SDR QXEA9801270

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Component: Dhav, 82410162007
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FORWARD CABIN CEILING EMERGENCY LIGHTS ARE INOP AND THE LEFT AFT EMERGENCY LIGHTS INOP.  REPLACED THE PS3 BATTERY POWER SUPPLY.  OPERATIONAL CHECKS GOOD.
